# SDR RAIA961018

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 7445B
- Condition: Tripped
- Location: Landing Gear
- Part time: 1,106 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 7742 - LANDING GEAR WOULD NOT RETRACT.  RESET GEAR PRESSURE RELIEF VALVE.  (M)
